# SDR SIMA20210423001

- Difficulty date: April 23, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 10,020 hours, 6,544 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE NOT HOLDING ON TAKEOFF ROLL- ABORTED T/O DUE AUTO THROTTLE MSG EICAS.  PERFORMED AUTO THROTTLE FUNCTION ADJ/TEST IAW AMM 22-13-00 AND FOUND NO DISCREPANCIES NOTED OPC GOOD. RESET AIOP 2A MODULE AND PERFORMED RTS CHECK IAW FIM TASK 27-03-00-810-94M-A FOR FC "27030586FCS" NO DISCREPANCIES NOTED. MEL RESTORED.
